Medindia LOGIN REGISTER
Medindia

Medications and their Potential to Cause Increase 'Irregular Periods'(Irregular Menstrual Cycle )


This section presents medications that are known to potentially lead to 'Irregular Periods' as a side effect. It's important to note that mild side effects are quite common with medications.
Please be aware that the drugs listed here are individual medications and may be part of a broader combination therapy. This information is meant to be a helpful resource but should not replace professional medical advice. If you're concerned about 'Irregular Periods', it's best to consult a healthcare professional.
In addition to 'Irregular Periods', other symptoms or signs might better match your side effect. We have listed these below for your convenience. If you find a symptom that more closely resembles your experience, you can use it to identify potential medications that might be the cause.

Drugs with the Side Effect - Irregular Periods

Drospirenone and Estradiol


Most other Common Side Effects: nausea, vomiting, breast tenderness, headache, fatigue, decreased libido and increased weight

Erythromycin


Most other Common Side Effects: nausea, vomiting, breast tenderness, headache, fatigue, decreased libido and increased weight

References

  1. https://www.fda.gov/drugs/information-consumers-and-patients-drugs/finding-and-learning-about-side-effects-adverse-reactions
  2. https://nctr-crs.fda.gov/fdalabel/ui/search
  3. https://dailymed.nlm.nih.gov/dailymed/
Advertisement